Crossref Citations
This article has been cited by the following publications. This list is generated based on data provided by Crossref.
Freslon, Amaury
and
Vergnioux, Roland
2016.
The radial MASA in free orthogonal quantum groups.
Journal of Functional Analysis,
Vol. 271,
Issue. 10,
p.
2776.
Hayes, Ben
2016.
1-Bounded entropy and regularity problems in von Neumann algebras.
International Mathematics Research Notices,
p.
rnw237.
Cameron, Jan
Fang, Junsheng
and
Mukherjee, Kunal
2017.
Mixing and weakly mixing abelian subalgebras of type II1 factors.
Journal of Functional Analysis,
Vol. 272,
Issue. 7,
p.
2697.
Hayes, Ben
Jekel, David
and
Kunnawalkam Elayavalli, Srivatsav
2025.
Consequences of the random matrix solution to
the Peterson–Thom conjecture.
Analysis & PDE,
Vol. 18,
Issue. 7,
p.
1805.